Research output: Contribution to journal › Article › peer-review
Renormalization and critical dimensions of the family of Galilean invariant scalar composite operators of canonical dimension eight are considered within the framework of the renormalization group approach to the stochastic theory of fully developed turbulence.
Original language | English |
---|---|
Pages (from-to) | 75-83 |
Number of pages | 9 |
Journal | Theoretical and Mathematical Physics |
Volume | 106 |
Issue number | 1 |
DOIs | |
State | Published - Jan 1996 |
ID: 86534256